# SDR 08FDEA03428

- Difficulty date: August 14, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 69,679 hours, 21,818 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601141518
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FWD CARGO COMPT FLOOR SUPPORT FITTING ATTACHED ON FLOORBEAM UPPER FLANGE HAS CORROSION AROUND FASTENER HOLES AT STA 791, X 4 - 25.  FABRICATED NEW FLOOR SUPPORT ON MAE TRAVELER NR T8/754204.  REMOVED AND REPLACED SUPPORT IAW SRM 51-31-01.  MAJOR REPAIR.
